# SDR SWIA2014061338162

- Difficulty date: June 1, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 39,425 hours, 57,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN NEXT TO THE EMERGENCY EXIT AT 9C IS BROKEN OFF.  REPAIRED AND REINSTALLED EMERGENCY EXIT SIGN AT 9C.  (2014NM060066)
